# SDR CA991229005

- Difficulty date: December 7, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: HTE7300F1218
- Condition: Leaking
- Location: Fuel System
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION A FUEL LEAK WAS DISCOVERED AT NR4 PYLON. THE SOURCE OF THE LEAK WAS DETERMINED TO BE THE SEAL AT THE FUEL TANK TO PYLON ELBOW. SEAL REPLACED
